# SDR DHL2003802009

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SEAT BINDS DURING FORE AND AFT ADJUSTMENT.  ADJUSTED CAPTAIN'S FORE AND AFT SEAT LEVER.  SEAT OPS GOOD IAW 25-11-1.
